This post came right on time! I will tell you that Adderral does cause changes in mood, both the rapid and the extended release. This is one of the scientific symptoms you read about and it is also a symptom that I can personally attest to. I felt like if I didn’t have Adderal then nothing would work or every medicine would make me feel just as temperamental, but it was t true. And yes, when you come off of the medication, you are a lot more scatterbrained because your mind is not only medication-free, it is also confused and wondering what happened to the stimulant that you were feeding it. But don’t let this confuse you even more into thinking that Adderrall is the way to fix this problem. There are many other medications that have far less impact on mood, and actually work great! I also do cognitive behavioral therapy, read a lot, and allow myself room to get bored with the many tips and tricks that work sometimes and just go for new ones. Adderrall made me feel irritable, negatively impulsive, impatient, short-fused, insomniatic, antsy, anxious, unhappy, negative, semi-bipolar, mean, annoyed and agitated, and even unhappy and depressed at times. I tried Adderral for over six months, both the extended and rapid release, while doing therapy and also with and without anxiety meds to help tame the increased anxiousness caused by the Adderral. I did not like it. It also takes your appetite completely away which is great for losing weight but extremely unhealthy to the point of causing vitamin deficiency. Adderral also made me hyper focus beyond normal, sometimes losing track of time for hours and hours which eventually led me to bladder issues that I am still dealing with now. After multiple panic attacks and a few weeks of unexplained migraines, I decided to stop taking Adderral. 1-2 months later (after attempting to manage my increased scatterbrained ness and overly poor memory on my own), I was finally able to get in with an amazing Psychiatrist, who prescribed me a totally new anti-anxiety med and Vyvanse. Though skeptical, within two days, I was able to finish the first book in over a year, And I was able to recall everything I had just read. I never even experienced that with Adderral. My biggest question while taking Adderral was “People seriously steal this crap?!” I was only on it because my physician wouldn’t prescribe anything else and it took me 3 months to get a psychiatrist appointment, but finding other medicine was well worth the wait. I believe your partner should definitely try something else. I did not like Adderral changing my personality and my internal emotions the way it did. I’m usually patient and easy going and it made me feel crazy and angry inside. Everything annoyed me more than normal. It’s not worth it. Not when there are better medications available. I hope this helps!